RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 147, Number 2, Pages 275–278 (Mi dan27202)  

MATHEMATICS

Unitary representations in the space $G/\Gamma$, where $G$ is a group of real matrices of order $n$ and $\Gamma$ is a subgroup of integral matrices

I. M. Gel'fand, I. I. Shapiro-Pyatetskii


Full text: PDF file (520 kB)
Received: 11.08.1962

Citation: I. M. Gel'fand, I. I. Shapiro-Pyatetskii, “Unitary representations in the space $G/\Gamma$, where $G$ is a group of real matrices of order $n$ and $\Gamma$ is a subgroup of integral matrices”, Dokl. Akad. Nauk SSSR, 147:2 (1962), 275–278

Citation in format AMSBIB
\Bibitem{GelSha62}
\by I.~M.~Gel'fand, I.~I.~Shapiro-Pyatetskii
\paper Unitary representations in the space $G/\Gamma$, where~$G$ is a group of real matrices of order~$n$
and $\Gamma$ is a subgroup of integral matrices
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 147
\issue 2
\pages 275--278
\mathnet{http://mi.mathnet.ru/dan27202}


Linking options:
  • http://mi.mathnet.ru/eng/dan27202
  • http://mi.mathnet.ru/eng/dan/v147/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020